# SDR R7MR136935223

- Difficulty date: June 10, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- Engine: Tmeca ARRIEL1B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Flange
- Part number: 70BM055030
- Part serial: 598
- Condition: Worn
- Location: Reduction Gear
- Part time: 11,456 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REDUCTION GEAR, LEAKING OIL AT MO4 CONNECTION GROOVE.  WORN FLANGE.  BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
